×

Found 53 Documents (Results 1–53)

On a measure that is quasi-invariant with respect to the action of a group of diffeomorphisms of a finite-dimensional manifold. (English. Russian original) Zbl 0704.58010

Sov. Math., Dokl. 38, No. 3, 622-625 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 811-814 (1988).
Reviewer: A.Kriegl
MSC:  58D20 28C10 58D05
PDFBibTeX XMLCite

On an inverse problem in the formation of coherent radiation. (English. Russian original) Zbl 0684.35088

Sov. Math., Dokl. 38, No. 3, 511-515 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 2, 279-283 (1988).
Reviewer: A.Kirsch
MSC:  35R30 78A60 78A05
PDFBibTeX XMLCite

New results on localization of solutions of nonlinear elliptic and parabolic equations obtained by the energy method. (English. Russian original) Zbl 0684.35025

Sov. Math., Dokl. 38, No. 3, 535-539 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 3, 524-529 (1988).
Reviewer: J.Wloka
PDFBibTeX XMLCite

Strongly and weakly invariant sets with respect to a differential inclusion. (English. Russian original) Zbl 0684.34014

Sov. Math., Dokl. 38, No. 3, 603-605 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 794-796 (1988).
Reviewer: C.Popa
MSC:  34A60 93B05
PDFBibTeX XMLCite

On the denseness of the compactly supported functions in weighted spaces, and on weighted inequalities. (English. Russian original) Zbl 0683.46026

Sov. Math., Dokl. 38, No. 3, 575-579 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 3, 559-563 (1988).
MSC:  46E35 26D15 39B72
PDFBibTeX XMLCite

Theoretical and statistical investigation of the defect set in enamel- lacquer electrically insulating coatings. (English. Russian original) Zbl 0682.60098

Sov. Math., Dokl. 38, No. 3, 501-505 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 2, 270-274 (1988).
Reviewer: Y.Virchenko
MSC:  60K35 82B43
PDFBibTeX XMLCite

On the use of a variational invariance principle in numerical methods of optimizing controls in the presence of terminal constraints. (English. Russian original) Zbl 0679.49035

Sov. Math., Dokl. 38, No. 3, 540-545 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 3, 529-534 (1988).
Reviewer: O.V.Balabanov
MSC:  49M29 65K10
PDFBibTeX XMLCite

Singularly perturbed systems of ordinary differential equations in cases where the “degenerate” systems have discontinuous solutions. (English. Russian original) Zbl 0679.34065

Sov. Math., Dokl. 38, No. 3, 560-563 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 3, 546-549 (1988).
Reviewer: L.Berg
MSC:  34E15 34E05
PDFBibTeX XMLCite

Estimates of root vectors of multipoint spectral problems. (English. Russian original) Zbl 0679.34019

Sov. Math., Dokl. 38, No. 3, 662-664 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 6, 1304-1306 (1988).
Reviewer: L.Berg
PDFBibTeX XMLCite

The synthetic theory of affine Lorentz manifolds and ordered Lie groups. (English. Russian original) Zbl 0678.53057

Sov. Math., Dokl. 38, No. 3, 583-587 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 777-781 (1988).
MSC:  53C50 53C30
PDFBibTeX XMLCite

A variational method for solving the inverse problem of determining the quantum-mechanical potential. (English. Russian original) Zbl 0678.35092

Sov. Math., Dokl. 38, No. 3, 637-641 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 5, 1044-1048 (1988).
Reviewer: A.Ding
PDFBibTeX XMLCite

Decompositions of tensor products of representations of the symmetric group and symmetric and exterior powers of the adjoint representation of \(\mathfrak{gl}(N)\). (English. Russian original) Zbl 0699.20011

Sov. Math., Dokl. 38, No. 3, 654-658 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 6, 1296-1301 (1988).
Reviewer: R.C.King
MSC:  20C30 05A17 17B10
PDFBibTeX XMLCite

Coefficient conditions for the existence of a Dulac center of a differential system with one zero characteristic root and cubic right- hand sides. (English. Russian original) Zbl 0687.34025

Sov. Math., Dokl. 38, No. 3, 609-613 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 799-803 (1988).
Reviewer: Y.V.Rogovchenko
MSC:  34C05 34C15 34C25
PDFBibTeX XMLCite

Uniform optimization of weighted estimates of the Monte Carlo method. (English. Russian original) Zbl 0685.62060

Sov. Math., Dokl. 38, No. 3, 523-526 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 2, 290-293 (1988).
Reviewer: J.Antoch
MSC:  62K99 65C99 90B99
PDFBibTeX XMLCite

On the theory of the characteristic function and spectral analysis of a dissipative Schrödinger operator. (English. Russian original) Zbl 0685.34019

Sov. Math., Dokl. 38, No. 3, 665-668 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 6, 1307-1309 (1988).
Reviewer: M.Shahin
MSC:  34B20 35B25 47E05
PDFBibTeX XMLCite

Estimates of regularized solutions of equations of convolution type in function spaces with noninteger order of differentiation. (English. Russian original) Zbl 0673.65029

Sov. Math., Dokl. 38, No. 3, 506-510 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 2, 274-279 (1988).
Reviewer: C.W.Groetsch
PDFBibTeX XMLCite

Orthogonal projections and the solution of a matrix algebraic Riccati equation. (English. Russian original) Zbl 0673.65022

Sov. Math., Dokl. 38, No. 3, 531-534 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 3, 521-524 (1988).
Reviewer: F.Flandoli
MSC:  65F30 65H10 15A24 65F15
PDFBibTeX XMLCite

Filter Results by …

all top 5

Author

Year of Publication

all top 3

Main Field